# SDR AMTA200600569

- Difficulty date: September 21, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LENS COVER FOR FORWARD GALLEY EMERGENCY EXIT SIGN CAME OFF.  RESECURE LT LENS COVER ON FORWARD GALLEY EMERGENCY EXIT SIGN.  OPS CHECK GOOD.  (M)
